# SDR QXEA200601926

- Difficulty date: July 23, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 13,058 hours, 13,260 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Caution Message
- Condition: False Activation
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA-ON FLIGHT 2376, RIGHT AT LIFT OFF WITH BLEED OFF TAKEOFF WE RECEIVED BOTH NR 1 AND 2 BLEED HOT CAUTION LIGHT WITHIN 1000' OF CLIMB, WE WERE RUNNING CHECKLIST AND THE CAUTION LIGHTS BOTH WENT OFF. MAINTENANCE PERFORMED OPERATIONAL TEST OF BLEED AIR SYSTEM. OPERATIONAL TEST GOOD, NO FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE. NO PARTS REPLACED.
